# SDR COMA0060796

- Difficulty date: October 8, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 7,418 hours, 7,647 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6003603031
- Condition: Cracked
- Location: Fuselage
- Part time: 7,418 hours, 7,647 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 718.00 LT SIDE FWD FRAME FLANGES MID AFT DOUBLER ARE CRACKED.  REPAIRED FS 718.00 LT SIDE FWD FRAME FLANGES AND AFT DOUBLER IAW CANADAIR REO 601R-53-61-193 REV A.
